# SDR CALA2025010600043

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 51,338 hours, 25,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY EXIT HATCH HAS CRACKS ON FRAME AS MARKED.   REMOVED AND REPLACED ANGLE SEGMENT AT LH FWD EMERGENCY EXIT DOOR IAW A320 SRM 51-72-11-911-001.
